Research Articles.

The following is a list of papers that I have completed.

 

  1. On the Cohen-Macaulayness of the conormal module of an ideal, J. Algebra Vol. 372, (2012), 35-55. arXiv.
    (with Y. Xie)

     

  2. The projective dimension of codimension two algebras presented by quadrics , J. Algebra 393 (2013), 170-186. arXiv.
    (with C. Huneke, J. McCullough and A. Seceleanu)

     

  3. Arithmetical Rank of strings and cycles, to appear in J. Commut. Algebra, arXiv.
    (with K. Kimura)

     

  4. A multiplicity bound and a criterion for the Cohen-Macaulay property, to appear in Proc. Amer. Math. Soc. arXiv.
    (with C. Huneke, J. McCullough and A. Seceleanu)

     

  5. Projective dimension of string and cycle hypergraphs, to appear in Comm. Algebra. arXiv.
    (with K.-N. Lin)

     

  6. Ubiquity of liaison classes, to appear in Illinois J. Math. arXiv.
    (with M. Johnson)

     

  7. Multiple structures with arbitrarily large projective dimension supported on linear subspaces, submitted. arXiv (1301.4147).
    (with C. Huneke, J. McCullough and A. Seceleanu)

     

  8. Generalized Stretched Ideals and Sally's Conjecture, submitted. arXiv (1401.1571).
    (with Y. Xie)

     

  9. Ideals generated by four quadric polynomials, preprint. arXiv (1403.6334).
    (with C. Huneke, J. McCullough and A. Seceleanu)

     

 

CV.

At this link you can find my curriculum vitae .

 

Talks.

Here you can find a list of my invited talks.

 

Grants.

Here you can find a list of grants and fellowships.

 

Research.

Here you can find my research interests page.

 

 

                                                                                    Site Meter